Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bump and breakouts under forehead. Hair fall and dark circles. Stop Vb7?

hi , past 4 days i ahve been taking VB7 ( BIOTIN ) AND absolut 3g . i have started breaking out and got a small bump right under on forehead , now the pain has gone . doc advise me to take these coz i complained for hair fall and dark circles . i am thinking to stop Vb7 for a while and see if i am breaking out or not. What do u suggest . I have dry skin .and i am 27 yr old.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. The reactive changes could be due to Absolute 3g. The tablet vb7 the biotin usually dont cause such changes because it is a part of bcomplex.
I advise you to consult your doctor for this problem. on trial basis if you want to stop one drug you stop absolute 3g.
Besides i advise you some diet recomendations for dry skin and alopecia. as Take more of green leafy vegetables pulses sprouts fruits and juices. thanks for calling.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor